RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 5, Pages 705–717 (Mi mz782)  

This article is cited in 1 scientific paper (total in 1 paper)

Some Conditions for the Embeddability of Semigroups in Groups

E. V. Kashincev


Abstract: We indicate two new classes of group embeddable semigroups, containing some earlier-known classes of semigroups with this property (Theorems 1 and 3), and construct examples of nonembeddable semigroups of class $K_{p,r}^2$ for $p+r\ge6$ (Theorem 2), thus disproving an earlier conjecture.

DOI: https://doi.org/10.4213/mzm782

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:5, 640–650

Bibliographic databases:

UDC: 517
Received: 20.12.1998

Citation: E. V. Kashincev, “Some Conditions for the Embeddability of Semigroups in Groups”, Mat. Zametki, 70:5 (2001), 705–717; Math. Notes, 70:5 (2001), 640–650

Citation in format AMSBIB
\Bibitem{Kas01}
\by E.~V.~Kashincev
\paper Some Conditions for the Embeddability of Semigroups in Groups
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 5
\pages 705--717
\mathnet{http://mi.mathnet.ru/mz782}
\crossref{https://doi.org/10.4213/mzm782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882344}
\zmath{https://zbmath.org/?q=an:1026.20036}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 5
\pages 640--650
\crossref{https://doi.org/10.1023/A:1012926910307}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173100200006}


Linking options:
  • http://mi.mathnet.ru/eng/mz782
  • https://doi.org/10.4213/mzm782
  • http://mi.mathnet.ru/eng/mz/v70/i5/p705

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Karpuz, EG, “The Word and Generalized Word Problem for Semigroups under Wreath Products”, Bulletin Mathematique de La Societe Des Sciences Mathematiques de Roumanie, 52:2 (2009), 151  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:100
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020